# SDR AALA202109136666

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 59,299 hours, 7,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: R3  Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED LIGHT ILLUMINATED WHEN TESTING DOOR 3R LED FLASHLIGHT. REPLACED BATTERY PACK IAW AMM 25-64-01, OPS CHECK GOOD.
